MathSciNet Relay Station
MathSciNet bibliographic data
MR2821367 54H25 (54H10)
Choudhury, Binayak S.; Metiya, N.; Kundu, Amaresh Coupled coincidence point theorems in ordered metric spaces. Ann. Univ. Ferrara Sez. VII Sci. Mat. 57 (2011), no. 1, 1–16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement